CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Matrix multisplitting methods with applications to linear complementarity problems: Parallel asynchronous methods 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2002, 卷号: 79, 期号: 2, 页码: 205-232
Authors:  Bai, ZZ;  Evans, DJ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear complementarity problem  matrix multisplitting  parallel asynchronous iterative methods  relaxation technique  convergence theory  
On the convergence of asynchronous nested matrix multisplitting methods for linear systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1999, 卷号: 17, 期号: 6, 页码: 575-588
Authors:  Bai, ZZ;  Wang, DR;  Evans, DJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
solution of linear systems  asynchronous parallel iteration  matrix multisplitting  relaxation method  convergence  
A class of asynchronous multisplitting two-stage iterations for large sparse block systems of weakly nonlinear equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1999, 卷号: 110, 期号: 2, 页码: 271-286
Authors:  Bai, ZZ;  Evans, DJ;  Calinescu, RC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
block system of weakly nonlinear equations  matrix multisplitting  block two-stage iteration  asynchronous parallel method  block H-matrix  convergence theory  
Asynchronous multisplitting relaxation methods for linear complementarity problems 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 1999, 卷号: 70, 期号: 3, 页码: 519-538
Authors:  Bai, ZZ;  Evans, DJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear complementarity problem  asynchronous parallel iteration  matrix multi-splitting  relaxation technique  convergence theory  
Chaotic iterative methods for the linear complementarity problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1998, 卷号: 96, 期号: 2, 页码: 127-138
Authors:  Bai, ZZ;  Evans, DJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
linear complementarity problem  matrix multisplitting  chaotic iteration  convergence property  
Blockwise matrix multi-splitting multi-parameter block relaxation methods 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 1997, 卷号: 64, 期号: 1-2, 页码: 103-118
Authors:  Evans, DJ;  Bai, ZZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
block system of linear equations  blockwise matrix multisplitting  relaxation  parallel method  convergence  block H-matrix  
Models of asynchronous parallel nonlinear multisplitting relaxed iterations 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1995, 卷号: 13, 期号: 4, 页码: 369-386
Authors:  Bai, ZZ;  Wang, DR;  Evans, DJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30